Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feeling of improper pumping, weird feelings in heart on sleeping, heavy feeling in chest. Could it be heart condition?

Several times that i have layed down and got almost asleep my heart does this weird thing where it feels like the blood isnt pumping through, but staying open and letting it rush into my body, i feel which way the blood goes... its really uncomfortable and causes a heavy feeling in my chest ... should i go see a doctor to see if its some kind of heart condition?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for asking your query.

Stress, anxiety, increased work pressure can give rise to the symptoms which you had mentioned.

So first of all dont get panic.

Just relax & try deep breathing exercises before you go to sleep.

If you are still symptomatic & get a feeling of heaviness in chest than visit your doctor & get your electrocardiogram when you are having heaviness in chest.

Take care.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor